# SDR 2007FA0000895

- Difficulty date: October 1, 2007
- Submitted: October 11, 2007
- Operation: General aviation
- Aircraft: N418GJ
- Make and model: Beech 400A
- Aircraft serial: RK418
- Aircraft time: 1,625 hours, 1,430 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AC EXPERIENCED A FLAP ASYMMETRIC LIGHT IN FLIGHT.  THE CREW DID NOT TRY TO PUT THE FLAPS DOWN AND DIVERTED FOR A NO FLAP LANDING.  CRITICAL CARE MAINTENANCE DROVE DOWN TO REPAIR THE AIRCRAFT.  MAINTENANCE COULD NOT DUPLICATE THE PROBLEM AFTER SEVERAL ATTEMPTS.  MAINTENANCE INSPECTED AND CLEANED ALL CONNECTORS, INSPECTED HYDRAULIC SYSTEMS, AND FLAP RIGGING AND CABLES.  MAINTENANCE C/W ALL OPERATIONAL CHECK IAW THE MM.  THE PROBLEM WAS NEVER DUPLICATED.
